MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH780 ANALYTICAL STATION
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 10/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2016 the field service engineer (fse) was at the customer site and observed intermittent erratic hgb results and intermittent rocker bed forward errors.The rocker bed cable was hitting the hgb lamp.The fse secured and rerouted the hgb power cable.Platelet results were not mentioned by the fse during service according to the service notes.The fse returned and replaced the rocker bed sensor and the rocker bed cylinder to fix the rocker bed errors.The repairs were verified per established procedures.The cause of the erroneous hgb results is attributed to the rocker bed cable coming in contact with the hgb lamp.The cause of the erroneous plt results cannot be determined from the provided information.Patient information was not provided by the customer.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting.  this mdr report is a result of that retrospective review.  bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that their coulter lh 780 hematology analyzer was generating erroneous low hemoglobin (hgb) and high platelet (plt) results.There was no report of erroneous results reported out of the laboratory.There was no report of change or effect to patient treatment in connection with the reported event.Patient data was not provided by the customer for this event.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7726916
Report Number1061932-2018-01010
Device Sequence Number1753661
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, LH780 ANALYTICAL STATION
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2016
Initial Report FDA Received Date07/27/2018
Patient Sequence Number1